Hi Doctors; On 3/26 I had unprotected oral sex with 2 escorts, they alternated for around 5 minutes. I then had protected vaginal sex with one of them for like a minute, the condom was intact the whole time. After that I took off the condom and masturbated. Stupid decision I know. When I got home, I started getting frequency with urination, and had a little bit of "uncomfortableness" (if that's a word). It's not really painful, and there is no discharge or any other symptoms. 2 days later I called my doc, and he prescribed Cipro 500 MG for 14 days. I've had a history of chronic prostitius, and have had Epididymitis in the past as well (not from STD or anything). I'm just concerned that this could be an STD or something. I had unprotected sex with my wife yesterday, so I'm worried about that too. Even if I had something, would the Cipro I'm on have taken care of it?
Welcome to the Forum. I have several comments for you however my summary statement is that this was a rather low risk exposure and there is probably little to worry about. Now for my comments:
The discomfort you mention soon after your exposures is certainly not due to an STD. There are no STDs that cause symptoms in less than 36 hours after exposure and even that would be uncharacteristically rapid. Your exposure may have resulted in some minor trauma and this may have lead to the discomfort.
Second, your doctor is not doing you any favors prescribing cipro for you if it was provided related to this exposure. Ciprofloxacin in a poor antibiotic for STD treatment with modest activity against gonorrhea and little meaningful activity against chlamydial infections (although chalmydia is extraordinarily rare following oral sex and should not be a concern). He should have at least tested, if not examined you.
I hope this helps. As I said, the overall risk involved with these exposures is quite low but not zero. The cipro may have offered some slight help. At this point however, what's done is done. I would simply move forward and try not to worry. If you are worried however, the major theoretical concerns would be gonorrhea and NGU which can tyiucally easily be tested for once you are off antibitoics for about a week. EWH
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.